# SDR CALA2009030600125

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 23,819 hours, 9,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL IS CRACKED, LOCATION RBL 31 BETWEEN STA 312-328.  REMOVED AND INSTALLED NEW INTERCOSTAL PER SRM 51-10-02 AND 51-40-02 PARAGRAPH 7.
